Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1283-1290
http://dx.doi.org/10.1155/IJMMS.2005.1283

Stability in a ball-partition problem

1Department of Mathematics, Texas A&M University, College Station 77843, TX, USA
2Max Planck Institute for Mathematics in the Sciences, Inselstraβe 22, Leipzig 04103, Germany

Received 16 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas I. Vogel, “Stability in a ball-partition problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1283-1290, 2005. https://doi.org/10.1155/IJMMS.2005.1283.